# SDR 2005FA0000824

- Difficulty date: June 6, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N76431
- Make and model: Hiller UH-12E
- Aircraft serial: 992
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 23600
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HELICOPTER EXPERIENCED A PROGRESSIVE LATRIAL VIBRATION.  SUBSEQUENT INSPECTION FOUND 2 CRACKS FROM THE PITCH PIN SLOT AREA OF THE MAST.  ONE CRACK FROM THE TOP OF ONE SLOT AND ANOTHER CRACK FROM THE BOTTOM OF THE SAME SLOT PROGRESSING THE OPPOSITE DIRECTION.  THE TOP CRACK IS APPROX 1.6 INCHES AROUND THE DIAMETER OF THE MAST AND THE BOTTOM CRACK IS APPROX 1.3 INCHES.
